# SDR SWIA202156977

- Difficulty date: March 24, 2021
- Submitted: March 30, 2021
- Operation: Air carrier
- Aircraft: N971SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7947
- Aircraft time: 40,386 hours, 34,492 cycles
- System (JASC): 7603 · Power Lever
- Part: Cable
- Condition: Incorrect
- Location: Throttle
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

POP SOUND AT IDLE AT 14000 FEET. RIGHT ENGINE LO PRESS WARNING AND HIGH ITT. ENGINE SHUTDOWN INFLIGHT PERFORMED.    FLIGHT 4676  REFERENCE AML 604626   REFERENCE AML 604683   REFERENCE AML 604711, AML 606556, FOR WORK PERFORMED. RIGHT ENGINE FUEL CONTROL REMOVED AND REPLACED, RIGHT FUEL PUMP REMOVED AND REPLACED. THROTTLE CABLE AT GEAR BOX REPLACED WITH CORRECT CABLE. 10TH STAGE BLEED CHECK VALVES AND VG ACTUATORS INSPECTED AND BOROSCOPE PERFORMED. NO DISCREPANCIES FOUND. PERFORMED POWER ASSURANCE, ACCELERATION CHECK, VIBE CHECK PER AMM 71-00-00 AFTER WORK PERFORMED WITH NO FAULTS NOTED
